English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Effective Hironaka resolution and its complexity

Bierstone, E., Grigoriev, D., Milman, P., & Włodarczyk, J. (2011). Effective Hironaka resolution and its complexity. Asian Journal of Mathematics, 15(2), 193-228. Retrieved from http://projecteuclid.org/euclid.ajm/1330438138.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0004-220D-8 Version Permalink: http://hdl.handle.net/21.11116/0000-0004-220E-7
Genre: Journal Article

Files

show Files
hide Files
:
bierstone_effective_2011.pdf (Publisher version), 332KB
 
File Permalink:
-
Name:
bierstone_effective_2011.pdf
Description:
-
Visibility:
Restricted ()
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: INSTITUT
License:
-

Locators

show

Creators

show
hide
 Creators:
Bierstone, Edward, Author
Grigoriev, Dima1, Author              
Milman, Pierre1, Author              
Włodarczyk, Jarosław1, Author              
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2011
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Asian Journal of Mathematics
  Alternative Title : Asian J. Math.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 15 (2) Sequence Number: - Start / End Page: 193 - 228 Identifier: -